# SDR USAA2012102200009

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,265 hours, 21,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - SUSPECTED PARTIAL OPENING OF L1 DOOR ESCAPE SLIDE.  REPLACED L1 DOOR ESCAPE SLIDE IAW JOB CARD 26L00025010.
